# SDR SDR2006004

- Difficulty date: January 9, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N429AT
- Make and model: Aerosp ATR72
- Aircraft serial: 429
- Engine: Pwa PW127
- System (JASC): 3397 · Light System Wiring
- Part: Socket
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNED ODOR IN MID SECTION OF THE CABIN.  NO FIRE OR SMOKE EVIDENCE NOTED HOWEVER, FOUND A LIGHT SOCKET BURNED OUT.  REPLACED LIGHT SOCKET.  (K)
